About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 673878, 15 pages
http://dx.doi.org/10.1155/2012/673878
Research Article

Adaptive Output Feedback Control for a Class of Stochastic Nonlinear Systems with SiISS Inverse Dynamics

School of Electrical Engineering and Automation, Jiangsu Normal University, Xuzhou 221116, China

Received 29 October 2011; Accepted 24 November 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Na Duan and Hai-Kuan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Deng, M. Krstić, and R. J. Williams, “Stabilization of stochastic nonlinear systems driven by noise of unknown covariance,” IEEE Transactions on Automatic Control, vol. 46, no. 8, pp. 1237–1253, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. N. Duan and X.-J. Xie, “Further results on output-feedback stabilization for a class of stochastic nonlinear systems,” IEEE Transactions on Automatic Control, vol. 56, no. 5, pp. 1208–1213, 2011. View at Publisher · View at Google Scholar
  3. N. Duan, X.-J. Xie, and X. Yu, “State feedback stabilization of stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Robust and Nonlinear Control, vol. 21, no. 16, pp. 1903–1919, 2011. View at Publisher · View at Google Scholar
  4. N. Duan, X. Yu, and X.-J. Xie, “Output feedback control using small-gain conditions for stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Control, vol. 84, no. 1, pp. 47–56, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W.-Q. Li and X.-J. Xie, “Inverse optimal stabilization for stochastic nonlinear systems whose linearizations are not stabilizable,” Automatica, vol. 45, no. 2, pp. 498–503, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. Li, X.-J. Xie, and S. Zhang, “Output-feedback stabilization of stochastic high-order nonlinear systems under weaker conditions,” SIAM Journal on Control and Optimization, vol. 49, no. 3, pp. 1262–1282, 2011. View at Publisher · View at Google Scholar
  7. L. Liu and X.-J. Xie, “Output-feedback stabilization for stochastic high-order nonlinear systems with time-varying delay,” Automatica, vol. 47, no. 12, pp. 2772–2779, 2011. View at Publisher · View at Google Scholar
  8. L. Liu and X. J. Xie, “State-feedback stabilization for stochastic high-order nonlinear systems with SISS inverse dynamics,” Asian Journal of Control, vol. 14, no. 4, pp. 1–11, 2012.
  9. S.-J. Liu, J.-F. Zhang, and Z.-P. Jiang, “Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems,” Automatica, vol. 43, no. 2, pp. 238–251, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S.-J. Liu, J.-F. Zhang, and Z.-P. Jiang, “A notion of stochastic input-to-state stability and its application to stability of cascaded stochastic nonlinear systems,” Acta Mathematicae Applicatae Sinica, vol. 24, no. 1, pp. 141–156, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S.-J. Liu, J.-F. Zhang, and Z.-P. Jiang, “Global output-feedback stabilization for a class of stochastic non-minimum-phase nonlinear systems,” Automatica, vol. 44, no. 8, pp. 1944–1957, 2008. View at Publisher · View at Google Scholar
  12. Y. Liu and J. Zhang, “Minimal-order observer and output-feedback stabilization control design of stochastic nonlinear systems,” Science in China F, vol. 47, no. 4, pp. 527–544, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y.-G. Liu and J.-F. Zhang, “Practical output-feedback risk-sensitive control for stochastic nonlinear systems with stable zero-dynamics,” SIAM Journal on Control and Optimization, vol. 45, no. 3, pp. 885–926, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. X. Mao, “A note on the LaSalle-type theorems for stochastic differential delay equations,” Journal of Mathematical Analysis and Applications, vol. 268, no. 1, pp. 125–142, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Z. Pan and T. Başar, “Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 957–995, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Pan, Y. Liu, and S. Shi, “Output feedback stabilization for stochastic nonlinear systems in observer canonical form with stable zero-dynamics,” Science in China F, vol. 44, no. 4, pp. 292–308, 2001. View at Zentralblatt MATH
  17. Y. Shen, Q. Luo, and X. Mao, “The improved LaSalle-type theorems for stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 134–154, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Spiliotis and J. Tsinias, “Notions of exponential robust stochastic stability, ISS and their Lyapunov characterization,” International Journal of Robust and Nonlinear Control, vol. 13, no. 2, pp. 173–187, 2003. View at Publisher · View at Google Scholar
  19. C. Tang and T. Basar, “Stochastic stability of singularly perturbed nonlinear systems,” in Proceedings of the 40th IEEE Conference on Decision and Control, pp. 399–404, Orlando, Fla, USA, 2001. View at Publisher · View at Google Scholar
  20. J. Tian and X.-J. Xie, “Adaptive state-feedback stabilization for high-order stochastic non-linear systems with uncertain control coefficients,” International Journal of Control, vol. 80, no. 9, pp. 1503–1516, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Tsinias, “Stochastic input-to-state stability and applications to global feedback stabilization,” International Journal of Control, vol. 71, no. 5, pp. 907–930, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Tsinias, “The concept of “exponential input to state stability” for stochastic systems and applications to feedback stabilization,” Systems & Control Letters, vol. 36, no. 3, pp. 221–229, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z. Wu, M. Cui, X. Xie, and P. Shi, “Theory of stochastic dissipative systems,” IEEE Transactions on Automatic Control, vol. 56, no. 7, pp. 1650–1655, 2011. View at Publisher · View at Google Scholar
  24. Z.-J. Wu, X.-J. Xie, and S.-Y. Zhang, “Stochastic adaptive backstepping controller design by introducing dynamic signal and changing supply function,” International Journal of Control, vol. 79, no. 12, pp. 1635–1646, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Z.-J. Wu, X.-J. Xie, and S.-Y. Zhang, “Adaptive backstepping controller design using stochastic small-gain theorem,” Automatica, vol. 43, no. 4, pp. 608–620, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Z.-J. Wu, X.-J. Xie, P. Shi, and Y.-Q. Xia, “Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching,” Automatica, vol. 45, no. 4, pp. 997–1004, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. X.-J. Xie, “A robust model reference adaptive control without strictly positive real condition,” International Journal of Control, vol. 75, no. 14, pp. 1136–1144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. X.-J. Xie and N. Duan, “Output tracking of high-order stochastic nonlinear systems with application to benchmark mechanical system,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1197–1202, 2010. View at Publisher · View at Google Scholar
  29. X.-J. Xie, N. Duan, and X. Yu, “State-feedback control of high-order stochastic nonlinear systems with SiISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 56, no. 8, pp. 1921–1926, 2011. View at Publisher · View at Google Scholar
  30. X.-J. Xie and W.-Q. Li, “Output-feedback control of a class of high-order stochastic nonlinear systems,” International Journal of Control, vol. 82, no. 9, pp. 1692–1705, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. X.-J. Xie and J. Tian, “State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics,” International Journal of Robust and Nonlinear Control, vol. 17, no. 14, pp. 1343–1362, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. X.-J. Xie and J. Tian, “Adaptive state-feedback stabilization of high-order stochastic systems with nonlinear parameterization,” Automatica, vol. 45, no. 1, pp. 126–133, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. X.-J. Xie and S. Y. Zhang, “A robust adaptive pole-placement controller without strictly positive real condition,” International Journal of Adaptive Control and Signal Processing, vol. 16, no. 1, pp. 39–59, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. X. Yu and X.-J. Xie, “Output feedback regulation of stochastic nonlinear systems with stochastic iISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 304–320, 2010. View at Publisher · View at Google Scholar
  35. X. Yu, X.-J. Xie, and N. Duan, “Small-gain control method for stochastic nonlinear systems with stochastic iISS inverse dynamics,” Automatica, vol. 46, no. 11, pp. 1790–1798, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. X. Yu, X.-J. Xie, and Y.-Q. Wu, “Further results on output-feedback regulation of stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Control, vol. 83, no. 10, pp. 2140–2152, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. X. Yu, X.-J. Xie, and Y.-Q. Wu, “Decentralized adaptive output-feedback control for stochastic interconnected systems with stochastic unmodeled dynamic interactions,” International Journal of Adaptive Control and Signal Processing, vol. 25, no. 8, pp. 740–757, 2011. View at Publisher · View at Google Scholar
  38. E. D. Sontag, “Smooth stabilization implies coprime factorization,” IEEE Transactions on Automatic Control, vol. 34, no. 4, pp. 435–443, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. E. D. Sontag, “Comments on integral variants of ISS,” Systems & Control Letters, vol. 34, no. 1-2, pp. 93–100, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. H. Ito and Z.-P. Jiang, “Necessary and sufficient small gain conditions for integral input-to-state stable systems: a Lyapunov perspective,” IEEE Transactions on Automatic Control, vol. 54, no. 10, pp. 2389–2404, 2009. View at Publisher · View at Google Scholar
  41. H. Ito, “A Lyapunov approach to cascade interconnection of integral input-to-state stable systems,” IEEE Transactions on Automatic Control, vol. 55, no. 3, pp. 702–708, 2010. View at Publisher · View at Google Scholar